A female asked:
Disclaimer

been on paxil (paroxetine) cr 25mg for a year and tapering it now 12 mg /d for a week then evry other day / week then every two days / week is this ok ?

1 doctor answer
Dr. Lynne Weixel
35 years experience Clinical Psychology
Sounds good, but: Why not get a formal reduction plan from thje doctor who prescribed? In my thinking, it's part of their responsibility to you as their patient. You do seem to have a proper plan, but if you notice feelings you don't like - get help, don't try to address them by ups and downs on your own. It hope it goes well.
Answered on May 28, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. Oleksandr Osipchuk
Specializes in Psychiatry
Paxil (paroxetine) is a problem : The common recommendation is to start Prozac that has a long half life : up to five days. From my experience: slow down rate of taper when you get un ... Read More
A 22-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
No, stomach flu: The stomach flu is caused by a virus that attacks your gastrointestinal system. There is no cure for the stomach flu. The remedies are good rest, plen ... Read More
1
1 thank
A 28-year-old member asked:
Dr. Kitturah Schomberg-Klaiss
27 years experience Family Medicine
Better to taper: Ssris, & Paxil (paroxetine) in particular, are known for causing withdrawal if stopped abruptly. Better to taper under your dr's supervision.
A 22-year-old female asked:
Dr. James Eyerman
46 years experience Psychiatry
Call the office: Someone is covering for your doctor. Talk with them. There are several different strategies. It is best to know which one your MD recommended for you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month